Alert archive / Vermont / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 13, 2015, 2:41 PM EDT for Addison County, Rutland County, Windsor County, Vermont. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 2:41 PM EDT (18:41 UTC)
- Expired
- Jul 13, 2015, 6:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Addison County, VT, Rutland County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 67 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147
WGUS51 KBTV 131841
FFWBTV
VTC001-021-027-132245-
/O.NEW.KBTV.FF.W.0003.150713T1841Z-150713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
241 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTHEASTERN ADDISON COUNTY IN CENTRAL VERMONT...
NORTHEASTERN RUTLAND COUNTY IN SOUTHERN VERMONT...
* UNTIL 645 PM EDT
* AT 238 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
GOSHEN BROOK AND SUCKER BROOK SOUTH OF BREAD LOAF ARE MOST
SUSCEPTIBLE TO FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GOSHEN...EAST MIDDLEBURY...BREAD LOAF... BRANBURY STATE
PARK...FOREST DALE...LAKE DUNMORE AND BRADBURY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING BY CALLING 8 0 2 8 6 3 4
2 7 9...FACEBOOK OR TWITTER AT NWSBURLINGTON...OR SUBMIT A STORM
REPORT AT WEATHER.GOV/BURLINGTON.
&&
LAT...LON 4400 7281 4377 7274 4381 7313 4391 7314
4399 7312 4402 7298
$$
MUCCILLI/HANSON1 follow-up statement
373
WGUS71 KBTV 132143
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
543 PM EDT MON JUL 13 2015
VTC001-021-027-132152-
/O.CAN.KBTV.FF.W.0003.000000T0000Z-150713T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDSOR VT-ADDISON VT-RUTLAND VT-
543 PM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN WINDSOR...SOUTHEASTERN
ADDISON AND NORTHEASTERN RUTLAND COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4400 7281 4377 7274 4381 7313 4391 7314
4399 7312 4402 7298
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 1:41 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 13, 1:41 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 141 PM EDT MON JUL 13 2015 .SYNOPSIS... ANOTHER WARM AND HUMID DAY IS EXPECTED TODAY WITH THE CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SOME STORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL. TEMPERATURES WILL ONCE AGAIN WARM INTO THE 80S WITH LOWS MAINLY IN THE 60S. A COLD FRONT WILL MOVE ACROSS THE NORTH COUNTRY ON TUESDAY EVENING...WITH COOLER AND DRIER AIR EXPECTED ON WEDNESDAY. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... AS OF 1214 PM EDT MONDAY...HAVE UPDATED TO MENTION LOCALLY HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORMS THIS AFTERNOON. CRNT RADAR SHOWS AREAL COVERAGE/INTENSITY OF SHOWERS/STORMS QUICKLY DEVELOPING OVER THE HIGHER TRRN WITH LIGHTNING. HAVE NOTED STORM TOPS UP TO 50 KFT WITH SOME OF THE STRONGER REFLECTIVITY NEAR SUGARBUSH. RAINFALL ESTIMATES HAVE BEEN 1 TO 2 INCHES IN ISOLATED AREAS OVER THE DACKS AND PARTS OF THE CENTRAL GREEN MTNS. WE WILL CONT TO WATCH THE THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE HIGHER ELEVATIONS. STILL CANNOT RULE OUT AN ISOLATED SEVERE STORM WITH CAPE VALUES AROUND 2500 J/KG. AN ISOLATED WET MICROBURST TYPE STORM...WITH MAYBE 1 INCH HAIL IF CORES CAN GROW ALOFT STRONG ENOUGH. ONCE AGAIN THE MAIN THREAT WILL BE LOCALIZED HEAVY RAINFALL AND LOTS OF LIGHTNING. PREVIOUS DISCUSSION AS OF 341 AM EDT MONDAY...WEAK RIDING ALOFT WILL GIVE WAY TODAY TO A MID LEVEL SHORTWAVE LOW PRESSURE SYSTEM THAT WILL BRING ALL SORTS OF DISTURBANCES ALOFT. THIS WILL RESULT IN A POTENTIALLY CHAOTIC SHOWER ACTIVITY THIS AFTERNOON. THE IDEA FOR TODAY REALLY HASN'T CHANGED MUCH IN THE PAST 48 HOURS AS THE MODELS CONTINUE TO BE AGGRESSIVE WITH INSTABILITY PARAMETERS. THE NAM IS STILL FORECASTING 1500-2500 J/KG WHEREAS A LOCAL 4KM WRF IS IN IN THE NEIGHBORHOOD OF 800-1800 J/KG RANGE. MODEL CONSENSUS IN THE SHORT RANGE ALSO SHOWS GOOD LI'S >-5C AND PLENTY OF ELEVATED INSTABILITY WITH SHOWALTERS >-3C. MID LEVEL LAPSE RATES ARE ALSO INCREASING TO 6-7 DEG C/KM. HOWEVER THE SURFACE AND LOW LEVEL FORCING IS ALMOST NON EXISTENT AND 0-6KM SHEAR IS VERY WEAK. CURRENT MODEL SOUNDINGS SHOW LIGHT 5-15KT UNIDIRECTIONAL SOUTHERLY FLOW UP TO NEARLY 25,000 FT! THE NET RESULT OF THIS WILL BE SCATTERED TO ISOLATED PULSE SHOWERS THIS AFTERNOON THAT WILL POP VERY QUICKLY AND MOVE SLOWLY TOWARDS THE NORTH. EXPECT THE BEST SOURCE OF A TRIGGER TO BE OROGRAPHIC LIFT SO I FOCUSED THE BEST CHANCES FOR SHOWERS OVER THE MOUNTAINS. PW THIS AFTERNOON WILL BE SLIGHTLY HIGHER THAN NORMAL AT 1.3 TO 1.5" AND UPSTREAM FORECAST SOUNDINGS SUPPORT THAT AS THE 00Z MANIWAKI SOUNDING HAD 1.36" OF PW. SO ITS POSSIBLE SLOW MOVING SHOWERS COULD PRODUCE MODERATE TO HEAVY RAINFALL OVER A SMALL AREA THIS AFTERNOON LEADING TO ISOLATED CASES OF FLASH FLOODING. AS THE HIGH MOVES IN AND THE NORTHWEST FLOW TURNS SOUTHERLY EXPECT CONTINUED WARMING ALOFT WITH 850MB TEMPS WARMING TO 15-17 DEG C SUPPORTING MAX TEMPS THIS AFTERNOON IN TO THE UPPER 80S AGAIN TODAY WITH 90 POSSIBLE AGAIN TODAY. && .SHORT TERM /7 PM THIS EVENING THROUGH WEDNESDAY/... AS OF 341 AM EDT MONDAY...MONDAY NIGHT WE LOSE THE DIURNAL HEATING AND THUS CONVECTION SHOULD TAPER OFF FAIRLY QUICKLY AFTER SUNSET. ITS POSSIBLE THAT AS THE LOW PRESSURE BUILDS IN THE BOUNDARY LAYER WINDS WILL STILL BE WEAK ENOUGH TO SEE SOME FOG BUILD IN OVER THE CONNECTICUT RIVER VALLEY AND IN THE NORTHEAST KINGDOM. TEMPS OVERNIGHT WILL DROP INTO THE MID 60S BUT WITH DEWPOINTS IN THE LOW TO MID 60S EXPECT ANOTHER MUGGY EVENING TONIGHT. AS THE 700MB RIDGE GIVES WAY TO THE ADVANCING SHORTWAVE TROUGH TOMORROW WE WILL AGAIN SEE A CHANCE FOR SOME RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS. THERE WILL BE DECENT INSTABILITY AGAIN TOMORROW HOWEVER IT WILL MAINLY BE FOCUSED OVER NORTHERN NEW YORK. FLOW AT THE SURFACE AND 925 WILL STILL BE MOSTLY SOUTHERLY AS THE FRONT WONT BEGIN TO IMPACT THE AREA TILL LATE TUESDAY NIGHT. THE CHAOTIC PIECES OF ENERGY ALOFT WILL COMBINE WITH SURFACE CONVERGENCE AND SUPPORTIVE INSTABILITY TO ALLOW FOR SCATTERED TO ISOLATED SHOWERS TO DEVELOP MAINLY LATE IN THE AFTERNOON IN THE ADIRONDACKS. I ANTICIPATE MOST OF VERMONT STAYING DRY TOMORROW THROUGH THE EARLY MORNING. TEMPERATURES TOMORROW WILL LIKELY BE A DEGREE OR TWO LOWER THAN TODAY WITH THE 850 AND 925 MB TEMPS COOLING JUST SLIGHTLY. THAT SAID 850 TEMPS IN THE 15-16 DEGREE RANGE WILL STILL BE SUPPORTIVE OF MID 80S IN THE SAINT LAWRENCE AND CHAMPLAIN VALLEYS. THERE IS A BIT OF INCONSISTENCY BETWEEN THE TIMING FROM THE GLOBAL MODELS AND THE HIGHER RESOLUTION MODELS. I FELT THE NAM 4KM AND OUR LOCAL WRFS HAD A PRETTY GOOD HANDLE ON THE EVENT GIVEN THE MODERATE FORCING SO I PUT A HIGHER EMPHASIS OF THE FORECAST ON THE HIRES MODELS. WITH THAT SAID TIMING OF THE SURFACE FRONT SHOULD START TO REACH THE SAINT LAWRENCE VALLEY LATE TUESDAY EVENING AND WITH IT I ANTICIPATE WIDESPREAD SHOWERS ENTERING THE SAINT LAWRENCE VALLEY HOWEVER AS THE SYSTEM DROPS FURTHER TO THE SOUTHEAST THE WIND SHIFT WILL BE FASTER THAN THE SURFACE DEW POINT FRONT AND WHEN THAT MOVES INTO THE ADIRONDACKS THE CONSENSUS OF THE HIRES MODELS IS THAT THE SHOWERS WILL FALL APART AND BECOME UNORGANIZED. I TRIED TO SHOW THIS IN OUR CHANCES FOR RAIN BY CARRYING LIKELY CHANCES OVER THE UPSLOPE REGIONS OF THE ADIRONDACKS AND THEN TAPERING QUICKLY TO JUST CHANCE POPS OVER THE CHAMPLAIN VALLEY AND THE REST OF CENTRAL AND SOUTHERN VERMONT. WITH THE FRONT COMING THROUGH IN THE EVENING WE LOSE MOST OF THE INSTABILITY AND WITH CONTINUED WEAK SHEAR IN THE MID TO LOW LEVELS EXPECT THIS FRONT TO MAINLY JUST BRING RAIN SHOWERS AND THE OVERALL SEVERE THREAT IS MINIMAL. BEHIND THE FRONT TUESDAY NIGHT AND WEDNESDAY MORNING EXPECT MARGINALLY CLEARING SKIES WITH DRY AIR MOVING IN ALOFT AND MODERATE COLD AIR ADVECTION UNDER NORTHEASTERLY FLOW. THIS WILL ALLOW US TO COOL DOWN BY 3-5 DEGREES OVERNIGHT IN WHAT SHOULD FEEL LIKE A MORE PLEASANT NIGHT. WEDNESDAY APPEARS TO BE A COMFORTABLE REPRIEVE BACK TO MORE SEASONABLE NEAR NORMAL TEMPS IN THE UPPER 70S AS A BROAD DOME OF SURFACE HIGH PRESSURE MOVES INTO THE REGION UNDER NORTHWEST FLOW ALOFT. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 406 AM EDT MONDAY...A RIDGE OF HIGH PRESSURE WILL BUILD SOUTHEAST FROM CANADA AND THE GREAT LAKES WEDNESDAY NIGHT AND WILL REMAIN OVER THE NORTH COUNTRY THROUGH FRIDAY...WITH FAIR AND DRY WEATHER EXPECTED. MODELS IN GOOD AGREEMENT ON THIS...THUS FORECASTER CONFIDENCE IS HIGH. MODELS SHOWING SOME TIMING DIFFERENCES THIS WEEKEND...WITH THE GFS MODEL SUGGESTING MAINLY DRY CONDITIONS FRIDAY NIGHT THROUGH SATURDAY NIGHT. THE ECMWF MODEL HOLDS OFF ON BRINGING PRECIPITATION INTO NORTHERN NEW YORK UNTIL AFTER MIDNIGHT FRIDAY NIGHT. THUS...HAVE LOWERED THE POPS FOR FRIDAY NIGHT AND DELAYED THE ARRIVAL OF ANY SHOWER ACTIVITY UNTIL AFTER MIDNIGHT FRIDAY NIGHT. WILL CONTINUE IDEA OF PREVIOUS FORECAST OF A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY. HOWEVER...GIVEN MODEL DIFFERENCES FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...FORECASTER CONFIDENCE IN REGARDS TO TIMING OF PRECIPITATION IF ANY IS LOW. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...MAIN AVIATION CONCERNS WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON AND POTENTIAL FOR SOME PATCHY FOG OVERNIGHT. THUNDERSTORMS HAVE DEVELOPED OVER ADIRONDACKS AND GREEN MOUNTAINS. THEY WILL BE VERY SLOW MOVERS...AND ARE MOST LIKELY TO AFFECT TAF SITES MPV/SLK/RUT WITH A BRIEF PERIOD OF MVFR/IFR CONDITIONS AS THEY DRIFT INTO THE VALLEYS THIS AFTERNOON AND THEN DISSIPATE THIS EVENING. MAINLY VFR OUTSIDE OF ANY THUNDERSTORMS. EXPECT SOME FOG TO DEVELOP OVERNIGHT WITH A PERIOD OF IFR POSSIBLE AT SLK/MPV BETWEEN 06Z-12Z. PERIOD OF MVFR POSSIBLE AT REST OF SITES IN BR/HZ. DURING TUESDAY...VFR WITH JUST SCATTERED CLOUDS THROUGH MIDDAY. INCREASING CHANCES FOR SHOWERS AND STORMS IN THE AFTERNOON. SOUTHERLY WINDS 7 TO 15 KNOTS AND GUSTY AT TIMES THIS AFTERNOON WILL BECOME LIGHT AND VARIABLE TONIGHT. SOUTHERLY WINDS INCREASE TO 10 TO 20 KNOTS TUESDAY. OUTLOOK 18Z TUESDAY THROUGH SATURDAY... 18Z TUE-00Z THU...SCATTERED TO NUMEROUS SHOWERS WITH MVFR CONDITIONS AT TIMES. SCATTERED THUNDERSTORMS TUESDAY AFTERNOON/EVENING. 00Z THU-00Z SAT...MAINLY VFR AS HIGH PRESSURE WILL BE OVER THE AREA. 00Z SAT-00Z SUN...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WITH MVFR CONDITIONS AT TIMES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...DEAL NEAR TERM...DEAL/TABER SHORT TERM...DEAL LONG TERM...WGH AVIATION...RJS
Hazardous weather outlook, Jul 13, 3:52 AM EDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 352 AM EDT MON JUL 13 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-140800- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 352 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. SLOW MOVING SHOWERS WITH EMBEDDED THUNDERSTORMS COULD PRODUCE LOCALLY MODERATE TO HEAVY RAINFALL LEADING TO THE POTENTIAL FOR ISOLATED CHANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 12:00 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1200 PM EDT MON JUL 13 2015
VTZ006-008-012-017>019-131700-
EASTERN RUTLAND-EASTERN ADDISON-LAMOILLE-WASHINGTON-WINDSOR-EASTERN
CHITTENDEN-
1200 PM EDT MON JUL 13 2015
...THUNDERSTORMS PRODUCING HEAVY RAIN WILL AFFECT THE GREEN
MOUNTAINS AND WESTERN SLOPES OF THE GREEN MOUNTAINS...
AT 1157 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR UNDERHILL TO NEAR PITTSFIELD...AND DRIFTING SLOWLY
NORTHWARD.
LOCATIONS TO BE IMPACTED INCLUDE...
CHITTENDEN...RICHMOND...UNDERHILL...HUNTINGTON...WAITSFIELD...
WARREN...FAYSTON...LINCOLN...BOLTON...ROCHESTER...KILLINGTON...
RIPTON...PITTSFIELD...HANCOCK...GRANVILLE...GOSHEN...UNDERHILL STATE
PARK...ALPINE VILLAGE...JERICHO CENTER AND HANKSVILLE.
RADAR ESTIMATES THAT LOCALIZED AMOUNTS OF 0.5 TO 1.5 INCHES OF RAIN
HAVE FALLEN IN THE LAST HOUR WITH HEAVY RAIN STILL FALLING. THIS
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4376 7300 4380 7302 4403 7305 4452 7298
4457 7278 4399 7277 4396 7279 4393 7278
4392 7277 4367 7276 4367 7294
TIME...MOT...LOC 1557Z 322DEG 10KT 4448 7292 4358 7292
MUCCILLISpecial weather statement, Jul 13, 12:58 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1258 PM EDT MON JUL 13 2015
VTZ005-006-008>012-016>019-131800-
ORANGE-EASTERN FRANKLIN-WESTERN CHITTENDEN-EASTERN RUTLAND-EASTERN
ADDISON-WESTERN ADDISON-LAMOILLE-WASHINGTON-WESTERN
RUTLAND-WINDSOR-EASTERN CHITTENDEN-
1258 PM EDT MON JUL 13 2015
...THUNDERSTORMS PRODUCING HEAVY RAIN WILL CONTINUE TO AFFECT THE
GREEN MOUNTAINS AND WESTERN SLOPES OF THE GREEN MOUNTAINS...
AT 1254 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM WATERVILLE TO NEAR WARREN TO NEAR CHITTENDEN...AND DRIFTING
SLOWLY NORTHWARD.
LOCATIONS TO BE IMPACTED INCLUDE...
BRANDON...BRISTOL...JERICHO...STOWE...RICHMOND...UNDERHILL...
HUNTINGTON...STARKSBORO...MIDDLESEX...WAITSFIELD...WARREN...
MORETOWN...JOHNSON...FAYSTON...ENOSBURG FALLS...BAKERSFIELD...
FLETCHER...LINCOLN...MONTGOMERY AND BOLTON.
RADAR ESTIMATES THAT LOCALIZED AMOUNTS OF 1 TO 2 INCHES OF RAIN HAVE
ALREADY FALLEN WITH ADDITIONAL HEAVY RAIN LIKELY. THIS HEAVY
RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
IN ADDITION TO HEAVY RAINFALL...THE STRONGER THUNDERSTORMS WILL
CONTAIN FREQUENT LIGHTNING AND HAIL UP TO HALF INCH IN DIAMETER.
LAT...LON 4497 7256 4447 7267 4381 7270 4375 7309
4387 7318 4435 7308 4464 7298 4464 7292
4470 7296 4475 7294 4475 7286 4497 7282
TIME...MOT...LOC 1654Z 178DEG 5KT 4469 7274 4414 7293 4367 7313
MUCCILLISpecial weather statement, Jul 13, 1:32 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 132 PM EDT MON JUL 13 2015 NYZ028-031-131830- WESTERN CLINTON-EASTERN CLINTON- 132 PM EDT MON JUL 13 2015 ...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT NORTH CENTRAL CLINTON COUNTY... AT 129 PM EDT...STRONG THUNDERSTORMS WERE NEAR MOOERS AND SLOWLY DRIFTING NORTHEASTWARD. FREQUENT LIGHTNING...WIND GUSTS UP TO 30 MPH...AND HAIL UP TO A HALF INCH IN DIAMTER ARE POSSIBLE WITH THESE STORMS. LOCATIONS TO BE IMPACTED INCLUDE... MOOERS...ALTONA...CHAMPLAIN...ELLENBURG DEPOT...PERRY MILLS... SCIOTA...CANNON CORNERS...MOOERS FORKS...MINER LAKE STATE PARK... IRONA AND ALDER BEND. TORRENTIAL RAIN IS ALSO OCCURRING WITH THESE STORMS. THIS HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4480 7359 4486 7383 4500 7374 4501 7340 TIME...MOT...LOC 1729Z 216DEG 8KT 4495 7366 MUCCILLI
Special weather statement, Jul 13, 1:41 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
141 PM EDT MON JUL 13 2015
VTZ011-131845-
WESTERN RUTLAND-
141 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN RUTLAND COUNTY...
AT 139 PM EDT...A STRONG THUNDERSTORM WAS OVER WEST CASTLETON...AND
DRIFTING SLOWLY NORTHWESTWARD.
FREQUENT LIGHTNING...WINDS IN EXCESS OF 30 MPH...AND HALF INCH HAIL
ARE POSSIBLE WITH THIS STORM.
LOCATIONS TO BE IMPACTED INCLUDE...
CASTLETON...WEST RUTLAND...POULTNEY...BENSON...HUBBARDTON...IRA...
WEST CASTLETON...LAKE ST. CATHERINE...WEST HAVEN...LAKE ST. CATHERINE
STATE PARK...EAST POULTNEY...HORTONIA...LOW HAMPTON...HALF MOON STATE
PARK...EAST HUBBARDTON...HYDEVILLE...BOMOSEEN STATE PARK...CASTLETON
CORNERS...BOMOSEEN AND CENTER RUTLAND.
TORRENTIAL RAIN IS ALSO OCCURRING WITH THIS STORM. THIS HEAVY
RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4347 7323 4348 7325 4355 7325 4357 7327
4358 7330 4362 7330 4363 7337 4358 7338
4357 7340 4359 7343 4362 7342 4364 7343
4375 7336 4377 7321 4357 7297
TIME...MOT...LOC 1739Z 133DEG 7KT 4362 7323
MUCCILLISpecial weather statement, Jul 13, 1:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
146 PM EDT MON JUL 13 2015
VTZ003-006>008-016-131845-
ORLEANS-EASTERN FRANKLIN-LAMOILLE-WASHINGTON-CALEDONIA-
146 PM EDT MON JUL 13 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL VERMONT...
AT 144 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RICHFORD TO NEAR MONTPELIER...AND MOVING
SLOWLY EASTWARD AT 5 MPH.
FREQUENT LIGHTNING...WINDS IN EXCESS OF 30 MPH...AND HALF INCH HAIL
ARE POSSIBLE WITH THE STRONGEST STORMS.
LOCATIONS TO BE IMPACTED INCLUDE...
BARRE...MONTPELIER...STOWE...HARDWICK...BERLIN...EAST MONTPELIER...
RICHFORD...MORRISVILLE...MIDDLESEX...WOLCOTT...TROY...CALAIS...
JOHNSON...EDEN...PLAINFIELD...CRAFTSBURY...MONTGOMERY...IRASBURG...
COVENTRY AND GROTON.
TORRENTIAL RAIN IS ALSO OCCURRING WITH THIS STORM. THIS HEAVY
RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4500 7219 4419 7219 4419 7232 4422 7242
4419 7243 4418 7272 4488 7266 4502 7272
TIME...MOT...LOC 1744Z 261DEG 6KT 4502 7257 4430 7257
MUCCILLISpecial weather statement, Jul 13, 1:56 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
156 PM EDT MON JUL 13 2015
VTZ009-011-012-018-131900-
EASTERN ADDISON-WESTERN ADDISON-WESTERN RUTLAND-WINDSOR-
156 PM EDT MON JUL 13 2015
...THUNDERSTORMS PRODUCING HEAVY RAIN WILL CONTINUE TO AFFECT THE
CENTRAL GREEN MOUNTAINS...
AT 155 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR GOSHEN AND
BREAD LOAF. THE STORMS WERE NEARLY STATIONARY.
LOCATIONS TO BE IMPACTED INCLUDE...
BRANDON...ROCHESTER...SALISBURY...LEICESTER...RIPTON...HANCOCK...
GRANVILLE...GOSHEN...EAST MIDDLEBURY...WEST SALISBURY...BREAD LOAF...
BRANBURY STATE PARK...FOREST DALE...LOWER GRANVILLE...HUNTLEY
ISLAND...LAKE DUNMORE AND BRADBURY STATE PARK.
RADAR ESTIMATES THAT LOCALIZED AMOUNTS OF 1 TO 2.5 INCHES OF RAIN
HAVE ALREADY FALLEN THIS AFTERNOON WITH ADDITIONAL HEAVY RAIN
LIKELY. THIS HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS
AND LOCALIZED LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4378 7314 4405 7317 4403 7279 4384 7281
4384 7284 4383 7285 4384 7287 4385 7287
4386 7288 4380 7302
TIME...MOT...LOC 1755Z 178DEG 1KT 4390 7299
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:00 PM EDT | Special Weather Statement | BTV | Addison | 60 min |
| Jul 13, 12:58 PM EDT | Special Weather Statement | BTV | Addison | 62 min |
| Jul 13, 1:41 PM EDT | Special Weather Statement | BTV | Rutland | 64 min |
| Jul 13, 1:46 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans, Washington | 59 min |
| Jul 13, 1:56 PM EDT | Special Weather Statement | BTV | Addison | 64 min |
| Jul 13, 2:48 PM EDT | Special Weather Statement | BTV | Orleans | 27 min |
| Jul 13, 3:06 PM EDT | Special Weather Statement | BTV | Rutland | 54 min |
| Jul 13, 4:03 PM EDT | Special Weather Statement | BTV | Grand Isle | 57 min |
Nearby
Flash Flood Warnings in Vermont, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.